Periodic solutions of the third-order differential equation with right-hand side in the form of nonlinear restoring term plus general gradient-like part
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 143-148
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1991_30_1_a12,
author = {Andres, Jan},
title = {Periodic solutions of the third-order differential equation with right-hand side in the form of nonlinear restoring term plus general gradient-like part},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {143--148},
year = {1991},
volume = {30},
number = {1},
mrnumber = {1166433},
zbl = {0777.34029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a12/}
}
TY - JOUR AU - Andres, Jan TI - Periodic solutions of the third-order differential equation with right-hand side in the form of nonlinear restoring term plus general gradient-like part JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1991 SP - 143 EP - 148 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a12/ LA - en ID - AUPO_1991_30_1_a12 ER -
%0 Journal Article %A Andres, Jan %T Periodic solutions of the third-order differential equation with right-hand side in the form of nonlinear restoring term plus general gradient-like part %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1991 %P 143-148 %V 30 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a12/ %G en %F AUPO_1991_30_1_a12
Andres, Jan. Periodic solutions of the third-order differential equation with right-hand side in the form of nonlinear restoring term plus general gradient-like part. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 143-148. http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a12/